# SDR HEEA0015873

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 6505A1008
- Condition: Malfunctioned
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE'S N2 NEEDLE STICKING.
